Fluctuating temperature

I've been on t3 only since June and have been doing really well lost 2 stone inflammation gone down I feel like my old self but for the last few weeks my temperature keeps fluctuating I've also noticed that I'm feeling low and tired tearful and inpatient. Can any one tell me why this could be happening ?

17 Replies

oldestnewest
  • Could it be your B12 - Ferritin - Folate - VitD levels ? Are they optimal..... ?

    Also the change in the weather could have an effect - perhaps a small increase....

  • I've already raised my dose by quite a bit my Vit d is optimal b12 over 500 I was thinking iron as well I'll have to start supplementing again it may have dropped thanks

  • I see on one of your earlier posts that you say your VitD is 99. I am assuming the measurement is nmol/L If you divide that result by 2.5 the result is 39 representing the measurement in ng/mL used in the States, Canada and some other countries. 60/70 is considered good. The website below is Canadian/American I believe and gives you the optimal results required for good health. There is a great deal of good information on the site.

    grassrootshealth.net

  • Hi Marz yes its in 99nmo/L I all ready supplement with cod liver oil and magnesium but thanks I'll read the article

  • It's actually a chart indicating the doses required according to your results of D. You need to be taking around 3000 IU's daily with good fats....

  • Thanks I downloaded it

  • I don't have a link to this info, but I'm sure I read that T3-only treatment is tough on cortisol levels. In order to make T3-only treatment work if you have low cortisol, the important thing is timing. It is crucial to take the T3 at the correct time of day (or night). Read up on the Circadian T3 Method developed by Paul Robinson.

    recoveringwitht3.com/blog/b...

    stopthethyroidmadness.com/t...

    I can't give any more definite or precise info, sorry.

  • Another thought...

    Are you taking any adrenal supplements? Because you almost certainly need them if you have low cortisol and are taking T3.

  • No I think that might also be a problem but gps who know nothing about t3 or thyroid problems and endos won't treat it unless its Addison's or cushings that's another thing I need to ge . I need to win the lottory :)

  • I was thinking of something like NAX - Nutri Adrenal Extra, or NA - Nutri Adrenal. High dose vitamin C is supposed to be good for the adrenals too, and generous quantities of B Vitamins. Selenium supplements are also helpful.

    All of these things are available without prescription.

  • I'm not working so money is limited and with Christmas I'll have to wait until the new year to buy any thing. Thanks

  • Hi Humanbean using Paul Robinson's protocol and take the circadian dose it was Paul who guided me when I fist decided to take t . Thanks

  • Having Hashimotos will cause you to feel bad, regardless of dosing. At least for me.

  • I've been feeling good up until the last few weeks although I know Hashimotos can flare up at any time I think its either adrenals or low iron. Going docs on Friday to check iron levels

  • Low Cortisol can be caused by Low Thyroid. Usually raising the dose, will bring up Cortisol levels. I would not put too much effort into having a separate Adrenal Gland issue.

  • I have raised my dose by quite a lot but if its not getting into my cells then there must be separate issue

  • If you have Hashimotos, just having that can cause your medicine not to work right. Alternative med doc's know this, but mainstream don't seem to. Although many seem to do well on t4 only, which i wish was me! I too, have had, and still have, issues with swelling and inflammation. I have been on every dose of every thyroid med, and still don't feel right or look like myself. I get acne, rashes, wrinkling, throat pressure, insomnia, list list goes on and on. I have been on t3 only, again now, for 16 weeks or so. I have started LDN, as my last hope. I did lose many pounds of swelling, like you, on t3 only though. I am pretty much stuck at this dose. Even at 50 t3, my blood sugar and liver enzymes go high, creatnine goes too low, which shows muscle wasting. When i try to sleep, my heart races..Hashi's has ruined my life.

You may also like...